Alert archive / Texas / Tornado Warnings in 2006

Tornado Warning 28, NWS Norman, OK

May 9, 2006Hardeman County, Texas

NWS Norman, OK issued this tornado warning at May 9, 2006, 10:08 PM CDT for Hardeman County, Texas. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2006, 10:08 PM CDT (03:08 UTC)
Expired
May 9, 2006, 10:47 PM CDT
In force
39 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Hardeman County, TX

The radar

The Altus AFB radar (KFDR), 68 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 10:17 PM CDTHAIL 1.25Quanah, TX
May 9, 10:21 PM CDTHAIL 1Quanah, TXAREA OF ONE INCH HAIL EXTENDED SIX MILES TO THE NORTH OF TOWN.
May 9, 10:30 PM CDTHAIL 4.253 W Chillicothe, TX
May 9, 10:35 PM CDTHAIL 3Chillicothe, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 6:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Fort Sill, OK (KFSI), launched 00:00Z, 3.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 00:00Z on 2006-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1424 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 00:00Z on 2006-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1424 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
236 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 100308
TOROUN
TXC197-100400-
/O.NEW.KOUN.TO.W.0028.060510T0308Z-060510T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1008 PM CDT TUE MAY 9 2006

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  HARDEMAN COUNTY IN NORTHERN TEXAS

* UNTIL 1100 PM CDT

* AT 1008 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
  TORNADOES WAS LOCATED 6 MILES WEST OF QUANAH...MOVING EAST AT 35
  MPH.

* LOCATIONS IN THE WARNING INCLUDE CHILLICOTHE...MEDICINE MOUND AND
  QUANAH.

A TORNADO MAY FORM AT ANYTIME. TAKE COVER NOW. ABANDON MOBILE HOMES
AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT OR STORM SHELTER.
OTHERWISE... MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR.
STAY AWAY FROM WINDOWS.

LAT...LON 3438 9983 3427 9992 3412 9948 3433 9949

$$
2 follow-up statements
000 
WWUS54 KOUN 100317
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1017 PM CDT TUE MAY 9 2006

TXC197-100400-
/O.CON.KOUN.TO.W.0028.000000T0000Z-060510T0400Z/
HARDEMAN TX-
1017 PM CDT TUE MAY 9 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR HARDEMAN
COUNTY...

AT 1017 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO ABOUT 3 MILES 
SOUTHWEST QUANAH...MOVING EAST AT 40 MPH.

* LOCATIONS IN THE WARNING INCLUDE CHILLICOTHE...MEDICINE MOUND AND
  QUANAH.

IN ADDITION TO A TORNADO THREAT... THIS STORM LIKELY CONTAINS 
DAMAGING HAIL TO THE SIZE OF BASEBALLS OR LARGER.  HALF DOLLAR SIZE 
HAIL WAS REPORTED IN QUANAH. TAKE COVER NOW

LAT...LON 3437 9976 3425 9982 3412 9948 3431 9949

$$
000 
WWUS54 KOUN 100347
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1048 PM CDT TUE MAY 9 2006

TXC197-100358-
/O.CAN.KOUN.TO.W.0028.000000T0000Z-060510T0400Z/
HARDEMAN TX-
1048 PM CDT TUE MAY 9 2006

...THE TORNADO WARNING FOR HARDEMAN COUNTY IS CANCELLED...

THE STORM HAS MOVED OUT OF THE AREA.

LAT...LON 3437 9976 3425 9982 3412 9948 3431 9949

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 9, 9:05 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 9, 9:05 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
905 PM CDT TUE MAY 9 2006

.UPDATE...
HP SUPERCELLS WITH NUMEROUS REPORTS OF BRIEF TORNADOES/LARGE
HAIL/FLOODING RAINS CONTINUE ACROSS SOUTHEAST OKLAHOMA AT THIS TIME
WITHIN AN AXIS OF EXTREMLY UNSTABLE AIR AND NEAR THE INTERSECTION OF
AN OUTFLOW BOUNDARY AND DRYLINE. OTHER SCATTERED STORMS ARE
DEVELOPING FARTHER NORTH ALONG THE SYNOPTIC SCALE COLD FRONT.
ADDITIONAL STORMS DEVELOPED EARLIER THIS AFTERNOON ACROSS EASTERN
NEW MEXICO/WEST TEXAS DUE TO MOIST/UPSLOPE FLOW WITH THESE STORMS
ABOUT TO ENTER WESTERN PARTS OF THE FORECAST AREA. RUN-TO-RUN MODEL
CONSISTENCY AND UPPER AIR ANALYSIS SHOW GOOD POTENTIAL FOR
WIDESPREAD RAIN OVER THE MAJORITY OF THE FORECAST AREA OVERNIGHT DUE
TO DEEP FRONTOGENESIS AND Q VECTOR CONVERGENCE ACCOMPANYING A WELL
DEFINED SHORTWAVE TROUGH OVER THE ROCKIES. HIGHEST QPF MAY BE JUST
AHEAD OF THE DRYLINE IN SOUTHEAST OKLAHOMA AND ALSO JUST NORTH OF
THE SYNOPTIC COLD FRONT THAT AT THIS TIME HAS ESSENTIALLY STALLED.
FRONT WILL BE REINFORCED LATE TONIGHT AS THE TROUGH PROGRESSES OVER
THE AREA.

RADAR TRENDS SHOW THE POTENTIAL FOR CONTINUED TRAINING OF SUPERCELLS
OVER SOUTHEAST OKLAHOMA...SO A SHORT TERM FLOOD WATCH WAS ISSUED
EARLIER THIS EVENING FOR THE NEXT FEW HOURS. RAIN/SCATTERED
THUNDERSTORMS MAY BE ONGOING AT THE BEGINNING OF THE PERIOD WED
MAINLY IN EASTERN AREAS WITH DRIER/STABLE AIR FILTERING INTO THE
REGION ON WEDNESDAY. INCREASED WIND SPEEDS QUITE A BIT FOR WEDNESDAY
CONSIDERING DEEP SUBSIDENCE AND AN INCREASE IN THE PRESSURE
GRADIENT. UPDATES WERE JUST ISSUED.

JAMES

-----------------------------------------------------
.PREV DISCUSSION... (ISSUED 301 PM CDT TUE MAY 9 2006)

DISCUSSION...
19Z OUN SOUNDING SHOWS COOLING OF CAP LEVEL... BUT 18Z FORT WORTH
CAP STILL GIVES A DECENT AMOUNT OF NEGATIVE AREA. BUT CURRENTLY
THINK THAT WE CAN GET SOME STORMS TO DEVELOP IN THE WARM SECTOR
THIS AFTERNOON. LARGE AMOUNT OF INSTABILITY AVAILABLE SO SEVERE
WEATHER IS LIKELY IF WE CAN GET STORMS TO GO. SURFACE OBS/RADAR/
SATELLITE SHOW FRONT FROM NEAR CUSHING TO OKC SOUTHWEST INTO
SOUTHWEST OKLAHOMA AND DRYLINE IS ORGANIZING JUST EAST OF
INTERSTATE 35 ACROSS SOUTHERN OKLAHOMA... SO INITIAL AREA TO WATCH
IS ACROSS PORTIONS OF CENTRAL AND SOUTHEAST OKLAHOMA ALONG FRONT
AND DRYLINE. IT ALSO APPEARS A MID LEVEL WAVE IS MOVING ACROSS
WESTERN OKLAHOMA WHICH IS ENHANCING CUMULUS FIELD. LATER
TONIGHT... CONVECTION IS EXPECTED TO BECOME WIDESPREAD AND MOVE
FROM WEST TO EAST ACROSS THE AREA AS MAIN UPPER WAVE APPROACHES
THE CENTRAL PLAINS AND PRECIPITATION WILL BE LIKELY IN MANY AREAS
LATER TONIGHT. PRELIMINARY POPS ARE BELOW BUT WILL LIKELY ADJUST
SPECIFIC NUMBERS RIGHT BEFORE ISSUING PRODUCTS.

STILL SOME LINGERING STORMS POSSIBLE EARLY TOMORROW BEFORE THE
UPPER WAVE MOVES FARTHER NORTHEAST. BUT THEN THE UPPER STORM WILL
SIT AND SPIN OVER THE MIDWEST/GREAT LAKES REGION FOR A FEW DAYS
KEEPING FORECAST AREA UNDER A GENERAL NORTHWEST FLOW. THE BEST
CHANCE OF RAIN AFTER THE CURRENT SYSTEM IS ON SATURDAY AND SUNDAY
AS SURFACE COLD FRONT MOVES INTO THE AREA. HAVE KEPT THE REST OF
THE FORECAST DRY BUT WILL HAVE TO WATCH HOW THE SURFACE PATTERN
EVOLVES FROM DAY TO DAY UNDER THE NORTHWEST FLOW. TEMPERATURES
ARE EXPECTED TO REMAIN NEAR OR BELOW NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  59  73  48  74 /  60  30   0   0
HOBART OK         58  73  48  75 /  40  20   0   0
WICHITA FALLS TX  61  76  51  77 /  30  20   0   0
GAGE OK           49  69  42  72 /  60  20   0   0
PONCA CITY OK     55  70  46  73 /  70  40   0   0
DURANT OK         66  77  53  76 /  50  30   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 AM CDT WEDNESDAY FOR OKZ048-OKZ052.

TX...NONE.
Hazardous weather outlook, May 9, 9:00 PM CDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
900 PM CDT TUE MAY 9 2006

OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
900 PM CDT TUE MAY 9 2006

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER PORTIONS OF
SOUTHEAST OKLAHOMA. A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS
ACROSS THE REST OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS.

LOCATION...
THE MODERATE RISK AREA COVERS LOCATIONS NEAR AND EAST OF A LINE
EXTENDING FROM HOLDENVILLE TO ADA TO MADILL.

TIMING...
IN THE MODERATE RISK AREA...THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORMS WILL BE THROUGH THE EVENING HOURS. IN THE SLIGHT RISK
AREA...THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE FROM
MID EVENING THROUGH THE OVERNIGHT HOURS.

IMPACTS...
NUMEROUS STORMS WILL PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND
GUSTS TO 60 MPH. THE MOST INTENSE STORMS COULD PRODUCE HAIL UP TO
BASEBALL SIZE AND WIND GUSTS OVER 70 MPH.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS MOST
OF OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PLAN TO BE INVOLVED IN
SEVERE WEATHER OPERATIONS THIS EVENING AND INTO THE OVERNIGHT HOURS.

DISCUSSION...
SUPERCELL THUNDERSTORMS DEVELOPED ACROSS SOUTHEAST OKLAHOMA LATE
THIS AFTERNOON...AND THOSE STORMS WILL CONTINUE TO AFFECT THE
MODERATE RISK AREA THROUGH THE EVENING HOURS...WITH THE THREAT OF
FLOODING...LARGE HAIL AND DAMAGING WINDS.

NEW THUNDERSTORMS FORMED IN THE TEXAS PANHANDLE DURING THE EARLY
EVENING AND THESE STORMS WILL BRING THE THREAT OF SEVERE WEATHER TO
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS LATER THIS
EVENING...WITH THE THREAT SPREADING EAST THROUGH THE NIGHT.

PROBABILITY TABLE...
VALID THROUGH 7 AM CDT WEDNESDAY MAY 10.
HERE ARE THE PROBABILITIES FOR THE SLIGHT AND MODERATE RISK AREAS.

PROBABILITY OF THUNDERSTORMS OCCURRING IN THE MODERATE RISK
AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IN THE MODERATE RISK AREA IF STORMS DO
OCCUR...100 PERCENT.

PROBABILITY OF THUNDERSTORMS OCCURRING IN THE SLIGHT RISK AREA...100
PERCENT.
PROBABILITY OF SEVERE STORMS IN THE SLIGHT RISK AREA...100 PERCENT.

OTHER HAZARDOUS WEATHER...
FLOODING RAINS WILL BE POSSIBLE WITH THE STRONGEST STORMS...AND A
FLOOD WATCH IS IN EFFECT FOR SOUTHEAST OKLAHOMA. THUNDERSTORMS
MOVING ACROSS THE REGION LATER TONIGHT COULD ALSO PRODUCE LOCALLY
HEAVY RAIN WHICH COULD LEAD TO WATER-COVERED ROADWAYS AND SOME MINOR
FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE ONGOING WEDNESDAY MORNING OVER PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS. MOST IF NOT ALL OF THIS ACTIVITY
IS EXPECTED TO REMAIN BELOW SEVERE LEVELS...ALTHOUGH MARGINALLY
SEVERE HAIL AND VERY HEAVY RAIN WILL BE A CONCERN THROUGH THE
MORNING HOURS. THUNDERSTORM CHANCES RETURN TO THE AREA ON SATURDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY MORNING...MAY 10TH.

SMITH

In the hours before

Local storm report, May 9, 9:04 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             ATOKA                   34.38N 96.13W
05/09/2006  E1.25 INCH       ATOKA              OK   EMERGENCY MNGR

&&
Local storm report, May 9, 9:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
917 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     FLASH FLOOD      ATOKA                   34.38N 96.13W
05/09/2006                   ATOKA              OK   PUBLIC

            NUMEROUS STREETS WITH HIGH WATER

&&
Special weather statement, May 9, 9:24 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
924 PM CDT TUE MAY 9 2006

OKZ052-100245-
BRYAN OK-
924 PM CDT TUE MAY 9 2006

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY.

AT 924 PM...THUNDERSTORMS WERE DEVELOPING AND STRENGTHENING QUICKLY
ACROSS NORTHERN BRYAN COUNTY...BETWEEN CADDO AND BOKCHITO...WITH
MOVEMENT TOWARD THE EAST AT 20 MPH. CONDITIONS ARE FAVORABLE FOR
FURTHER DEVELOPMENT.

PEOPLE IN BRYAN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Local storm report, May 9, 9:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
956 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             VINSON                  34.90N 99.87W
05/09/2006  M2.50 INCH       HARMON             OK   CO-OP OBSERVER

0940 PM     HAIL             VINSON                  34.90N 99.87W
05/09/2006  E2.50 INCH       HARMON             OK   CO-OP OBSERVER

            MEASURED 2.25 INCH HAIL

&&

FM
Local storm report, May 9, 9:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED HAIL SIZE...
NATIONAL WEATHER SERVICE NORMAN OK
956 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     HAIL             VINSON                  34.90N 99.87W
05/09/2006  M2.25 INCH       HARMON             OK   CO-OP OBSERVER

&&

FM
Local storm report, May 9, 10:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT TUE MAY 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     HAIL             6 W MANGUM              34.88N 99.61W
05/09/2006  E1.75 INCH       GREER              OK   EMERGENCY MNGR

0957 PM     HAIL             2 S REED                34.87N 99.68W
05/09/2006  E2.75 INCH       GREER              OK   EMERGENCY MNGR

&&

FM

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 9:28 PM CDTSevere Thunderstorm WarningOUNHardeman62 min
May 9, 10:33 PM CDTTornado WarningOUNWilbarger42 min
May 9, 11:11 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger49 min
May 9, 11:53 PM CDTSevere Thunderstorm WarningOUNArcher, Clay, Wichita52 min
May 10, 3:25 AM CDTSevere Thunderstorm WarningOUNHardeman50 min
May 10, 4:05 AM CDTSevere Thunderstorm WarningOUNWilbarger40 min
May 10, 5:07 AM CDTSevere Thunderstorm WarningOUNClay, Wichita23 min

Nearby

Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.